# SDR SWAA2013010911276

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 18,629 hours, 10,897 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: N6937201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET GREEN POSITION LIGHT LENS IS CRACKED.  REMOVED AND REPLACED PER AMM.
